# SDR SIMA20201210002

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 37,676 hours, 32,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EMERGENCY FLOOR PROXIMITY STRIP LIGHT INOPERABLE.  C/A: R & R NR 4 EMERGENCY FLOOR PROXIMITY STRIP LIGHT, IAW AMM 33-50-12.  OPERATIONS CHECK GOOD.
